# SDR JR2R20240403839

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 17,094 hours, 10,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17091919001
- Condition: Corroded
- Location: Frm 87
- Part time: 17,094 hours, 10,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEAM AT FR87 CORRODED.  REMOVED AND REPLACED
